Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
130 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Dizziness coming of cipralex

Premium Questions

Dr. Seikhoo Bishnoi MD

Hello, I was prescribed Cipralex for anxiety . I took 5mg for 2 weeks then increased to 10mg. I ... then stop. I was on it for a total of 10weeks. After I stopped I noticed that I am very dizzy, and light ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr.  Manisha Gopal MD

Good day doctor. I have been on cipralex for 7 months and gradually weaned myself off it. I now feel dizzy almost like drunk in my head and I get this cold strange feeling when I move and move my ... View answer

Answered by : Dr. Manisha Gopal ( Psychiatrist)
Dr. Pavan Kumar Gupta MD

I just started taking Cipralex on Friday. I was prescribed 10 mg in the morning but decided to just ... became unbearable. I am dizzy, vomiting , diarrhea , pounding headache , neck and shoulder pain ... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr.      Ashish Mittal MD

Hi There, I recently started taking cipralex at a 5mg dose. I have been feeling a bit lightheaded and dizzy since starting. Is this normal? ... View answer

Answered by : Dr. Ashish Mittal ( Psychiatrist)
Dr. Rakhi Tayal MD

I quit taking cipralex a couple of weeks ago. I am experiencing some dizziness , confusion, aching muscles. Also, I am not feeling very patient, crazy dreams, many of the text book symptoms. I did decrease ... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)

Public Forum Discussions

Dr. Blerina Pasho MD

to go on Cipralex but i dread the side effects, it causes nausea and dizziness which i am having from Ménière s already so how come the dr gave it to me? Plus i have low blood pressure and i fear it... View answer

Answered by : Dr. Blerina Pasho ( General & Family Physician)
Dr.   Polash Sannigrahi MD

Hi...I have been taking 10mg of cipralex for 2 wks and have increased to 20, while weaning off of 150mg of effexor I also take lyrica 75mg 2wice a day, I have been having terrible dizzy spells but my ... View answer

Answered by : Dr. Polash Sannigrahi ( General & Family Physician)
Dr. Prabhash Verma MD

hi there, i take 10 mg of cipralex. I have been taking this for a few weeks - previously been on 40 ... comes for free these days. ... View answer

Answered by : Dr. Prabhash Verma ( General & Family Physician)
Dr. Rajeev Chavda MD

it will eventually go away but the dizziness and numbness in my forehead is driving me nuts . I was only off cipralex ...I recently went back on cipralex and have experienced extreme vertigo . That... View answer

Answered by : Dr. Rajeev Chavda ( Emergency Medicine Specialist)
Dr.  Shinas Hussain MD

to be permanent 4) How difficult is it to come off of Cipralex ...I have a few questions about the SSRI Cipralex 1) Can I drink alcohol while taking Cipralex 2) Can ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)

Mobile Questions and Answers

Dr.      Nidhi Setia MD

Cipralex is better

Dr. Seikhoo Bishnoi MD

Hello Dizziness can be seen while on Cipralex but this is seen commonly during first few weeks of therapy. You have been on this drug since last 8 weeks so I don't think this is related to Cipralex...

Dr. Preeti Parakh MD

Yes, Tylenol 3 can be taken with Cipralex.